# SDR DALA2024012901227

- Difficulty date: January 27, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N964AT
- Make and model: Boeing 717-200
- Aircraft serial: 55025
- Aircraft time: 58,618 hours, 41,125 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 200-294
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LH CUSP WEB UPPER AND LOWER BTW STA Y=200 TO Y=294 FROM X=53 TO X=60 AT PAX CAB. SUMMARY OF NRC 00361: CORROSION LEVEL 2. LH CUSP WEB UPPER AND LOWER BTW STA Y=200 TO Y=294 FROM X=53 TO X=60 AT PAX CAB WAS FABRICATED AND REPLACED PER DWG 9936535-3 REV CR AND PER B717-200 SRM 51-41-02-0G, 51-41-05-0G, AND 51-41-08- 0G. REFER TO NRC 00571 AND REFER TO NRC 00619. (LP #0174840)
